MAUDE Adverse Event Report: EXACTECH, INC. SMALL SUPERIOR/POSTERIOR AUG GLENOID PLATE,LEFT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. SMALL SUPERIOR/POSTERIOR AUG GLENOID PLATE,LEFT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-35-07
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Septic loosening (4884)
Date of Event 05/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) - 300-30-08 - equinoxe preserve stem 8mm.(b)(6) - 320-36-00 - 36mm humeral liner +0 unconstrained.(b)(6) - 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6) - 320-01-36 - 36mm glenosphere.(b)(6) - 320-15-05 - eq rev locking screw.(b)(6) - 320-20-00 - eq reverse torque defining screw kit.(b)(6) - 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(6) - 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.(b)(6) - 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.(b)(6) - 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm.(b)(6) - 315-35-00 - glnd kwire.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2022-00699.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial reverse total shoulder replacement on the left side.Approximately 25 months post-op, the patient experienced early pain from post-op allodynia/plexopathy.Subsequently the glenoid and humerus became septically loose.As a result, approximately 30 months after initial replacement, the patient underwent revision procedure.No further impact to the patient was reported.No other information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c.The revision reported may be the result of septic glenoid and/or humeral loosening as reported.However, these failures cannot be confirmed as no relevant clinical information, images, or radiographs were provided.Potential contributions of patient or user-related issues to the event cannot be determined from the reported information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
SMALL SUPERIOR/POSTERIOR AUG GLENOID PLATE,LEFT
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key23027582
Report Number1038671-2025-02909
Device Sequence Number21253121
Product Code PHX
UDI-Device Identifier10885862534910
UDI-Public10885862534910
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-35-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date09/22/2025
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite